# SDR ASAA2020032332497

- Difficulty date: March 19, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,059 hours, 14,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT ILLUMINATED IN CLIMB. RAW QRH. LIGHT ILLUMINATED AFTER QRH RESET. GROUNDED - YES. SWAPPED SENSOR LEAD TO SPARE SENSOR ON LH SIDE WINDOW. OPS CHECK GOOD IAW B737-800 AMM 30-41-00-710-801.
